# SDR CA080930001

- Difficulty date: September 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670105202003
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE WALKAROUND THE CREW NOTICED THE LT MLG DOOR WAS MISSING.  THE DOOR SEPARATED FROM ACFT DURING THE FLIGHT.  THE PRELIMINARY ASSESSMENT FROM PICTURES SHOWS THE HINGE FITTINGS CRACKED AND THE ROD END SNAPPED ON THE DOOR ATTACHMENT POINT.  LAST STRUCTURAL INSPECTION IAW AD CF2003-23 DONE 12 SEPT 2008.
